Question

Kayla has been on antibiotics for an extended period. A visit to her physician reveals that she has a vitamin K deficiency. What is the cause-and-effect relationship here?

Solution

Verified

Step 1

1 of 2

Prolonged Antibiotic Therapy

prolonged antibiotic therapy ----- kill all bacteria in your body including the beneficial intestinal bacterial flora ( present in the large intestine and synthesize Vitamin K. ) ----- decrease synthesis of Vitamin K --- ----- deficiency of Vitamin K. ---- complications of Vitamin K deficiency ( e.g. bleeding tendency ... etc ).

Create an account to view solutions

By signing up, you accept Quizlet's Terms of Service and Privacy Policy
Continue with GoogleContinue with Facebook

Recommended textbook solutions

Essentials of Human Anatomy and Physiology 8th Edition by Elaine N. Marieb

Essentials of Human Anatomy and Physiology

8th EditionElaine N. Marieb
648 solutions
Essentials of Human Anatomy and Physiology 11th Edition by Elaine N. Marieb

Essentials of Human Anatomy and Physiology

11th EditionElaine N. Marieb
613 solutions
Introduction to Anatomy and Physiology 1st Edition by Michelle Provost-Craig, Susan J. Hall, William C. Rose

Introduction to Anatomy and Physiology

1st EditionMichelle Provost-Craig, Susan J. Hall, William C. Rose
1,678 solutions
Anatomy and Physiology 1st Edition by OpenStax

Anatomy and Physiology

1st EditionOpenStax
599 solutions

Related questions